# SDR ASAA1149831

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C323518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME BS 500F SHEAR TIE CORRODED ON FORWARD SIDE BETWEEN STR 26R AND 27R.  REMOVED CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07 FIG 201.
